Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    41
  • comments
    6
  • views
    12566

DAY 90

mr.sadface

257 views

my last pill of month 3 ! month 4 starts tomorrow and its a new accutane box. It aint claravis but Amnesteem 40 mg a day. My derm wont bump me up =/. I asked him about my redness and large pores. He said " accutane doesnt shrink your pores" ... As soon as he said that i was thinking in my head, does he know what hes talking about cause i did some research on it and such so iono. Anyways i think it was 2 days ago i had sum new pimples coming out agian and i formed a rash on my right arm and starting to feel it on my back neck. I think ive been breaking out more often because it's been windy lately and all the pollen and sand is hitting my face maybe.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×